English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51772/86996 (60%)
Visitors : 8371937      Online Users : 72
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41409


    Title: Graphs and irreducible cone preserving maps
    Authors: 譚必信;Tam, Bit-shun;Barker, George-phillip
    Contributors: 淡江大學數學學系
    Date: 1992-06-01
    Issue Date: 2010-01-28 07:29:52 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: Let K be a full, pointed closed cone in a finite dimensional real vector space. For any linear map A for which AK⊆K, denote by (E,P(A)[E,I (A))] the directed graph whose vertex set consists of all the extreme rays of K such that there is an edge from F to G iff

    . It is proved that K is a simplicial cone if for any linear map A with is strongly connected whenever A is irreducible [provided, in addition, that K is 2-neighborly].
    Relation: Linear and Multilinear Algebra 31(1-4), pp.19-25
    DOI: 10.1080/03081089208818118
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown205View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback